×

zbMATH — the first resource for mathematics

Surgery and index formulas on stratified manifolds. (English. Russian original) Zbl 1203.58008
Dokl. Math. 80, No. 1, 521-524 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 427, No. 3, 313-317 (2009).
The paper relates to the theory of elliptic pseudodifferential operators on stratified manifolds. The stratified manifold is a finite union of open strata. Every strata is a manifold. The authors presented the formulae expressing the index of elliptic operators, that is, the sum of homotopy invariants of corresponding elliptic symbols on strata.
MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, Izv. Akad. Nauk, Ser. Mat. 71(6), 91–118 (2007). · doi:10.4213/im781
[2] V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, Differ. Equations 43, 704–716 (2007) [Differ. Uravn. 43, 685–696 (2007)]. · Zbl 1140.58008 · doi:10.1134/S001226610705014X
[3] G. Luke, J. Differ. Equations 12, 566–589 (1972). · Zbl 0238.35077 · doi:10.1016/0022-0396(72)90026-5
[4] G. Rozenblum, Nonlinear Hyperbolic Equations, Spectral Theory, and Wavelet Transformations (Birkhäuser, Basel, 2003), pp. 419–437. · Zbl 1161.58311
[5] V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, and B.-W. Schulze, Mat. Sb. 196(9), 23–58 (2005). · doi:10.4213/sm1419
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.